Search


 
Issue Title
 
Vol 46, No 2 (December 2015) Local strong solutions of the nonhomogeneous Navier-Stokes system with control of the interval ofexistence Abstract  PREVIEW  FULL TEXT
Reinhard Farwig, Hermann Sohr, Werner Varnhorn
 
Vol 46, No 2 (December 2015) On Nonhomogeneous Boundary Value Problem for the Steady Navier-Stokes System in Domain with Paraboloidal and Layer Type Outlets to Infinity Abstract  PREVIEW  FULL TEXT
Kristina Kaulakyte
 
Vol 52, No 1 (September 2018) A note on the $3$-D Navier-Stokes equations Abstract  PREVIEW  FULL TEXT
Jan W. Cholewa, Tomasz Dłotko
 
Vol 37, No 2 (June 2011) Long time existence of solutions to 2D Navier-Stokes equations with inflow-outflow and heat convection Abstract  FULL TEXT
Piotr Kacprzyk
 
Vol 37, No 1 (March 2011) On global regular solutions to the Navier-Stokes equations in cylindrical domains Abstract  FULL TEXT
Wojciech M. Zajączkowski
 
Vol 11, No 1 (March 1998) Existence and uniqueness of solutions of the Boussinesq system with nonlinear thermal diffusion Abstract  FULL TEXT
J. I. Diaz, G. Galiano
 
Vol 44, No 2 (December 2014) The trajectory attractor and its limiting behavior for the convective Brinkman-Forchheimer equations Abstract  FULL TEXT
Caidi Zhao, Lei Kong, Guowei Liu, Min Zhao
 
Vol 33, No 2 (June 2009) Global regular solutions to the Navier-Stokes equations in an axially symmetric domain Abstract  FULL TEXT
Wojciech M. Zajączkowski
 
Vol 11, No 1 (March 1998) One-point singular solutions to the Navier-Stokes equations Abstract  FULL TEXT
Gang Tian, Zhouping Xin
 
Vol 13, No 2 (June 1999) Bifurcation of periodic solutions of the Navier-Stokes equations in a thin domain Abstract  FULL TEXT
Russell Johnson, Paolo Nistri, Mikhail I. Kamenskiĭ
 
Vol 26, No 2 (December 2005) Global regular nonstationary flow for the Navier-Stokes equations in a cylindrical pipe Abstract  FULL TEXT
Wojciech M. Zajączkowski
 
Vol 24, No 1 (September 2004) Global special regular solutions to the Navier-Stokes equations in a cylindrical domain without the axis of symmetry Abstract  FULL TEXT
Wojciech M. Zajączkowski
 
Vol 29, No 2 (June 2007) Solvability in weighted spaces of the three-dimensional Navier-Stokes problem in domains with cylindrical outlets to infinity Abstract  FULL TEXT
Konstantin Pileckas
 
Vol 29, No 2 (June 2007) Global axially symmetric solutions with large swirl to the Navier-Stokes equations Abstract  FULL TEXT
Wojciech M. Zajączkowski
 
Vol 32, No 1 (September 2008) Large time regular solutions to the Navier-Stokes equations in cylindrical domains Abstract  FULL TEXT
Joanna Rencławowicz, Wojciech M. Zajączkowski
 
Vol 10, No 2 (December 1997) Asymptotic analysis of the Navier-Stokes equations in the domains Abstract  FULL TEXT
I. Moise, Roger Temam, M. Ziane
 
1 - 16 of 16 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism